# SDR ASAA2023031042288

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,464 hours, 720 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. INTERROGATED OMF, FOUND FAULT MESSAGE FOR CONT CAB VLV. PERFORMED SYSTEM TEST PER B737-9 IFIM 21-61-00-810. OPS GOOD. FAULT CLEARED.
